MathSciNet Relay Station
MathSciNet bibliographic data
MR1066388 35L70 (35B45)
Datti, P. S. Nonlinear wave equations in exterior domains. Nonlinear Anal. 15 (1990), no. 4, 321–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement